# SDR HALA2015070500126

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 48,966 hours, 8,828 cycles
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ADI & HSI SG FAIL;  F/O PRESSED EFI SWITCH TO CAPT SIDE SG DEPRESSED EFI SWITCH AND RESTORED SG OPS NORMAL, DESCENT PHASE OF FLIGHT.  ACCOMPLISHED FIM34-22-808 NO FAULTS NOTED DURING BITE CHECK; ACCOMPLISH MCDP TEST 40 AND SYS PASSED; ACFT TO REAMAIN IN LAND 3 STATUS NO 60 DAY HISTORY; MOC NOTIFIED OPS CHK OF EFIS SYS THIS RON OK IAW 34-22-804.
